RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 695–709 (Mi mz2629)  

This article is cited in 11 scientific papers (total in 11 papers)

On $G$-Compactifications

K. L. Kozlova, V. A. Chatyrkob

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Linköping University

Abstract: The semilattice of $G$-compactifications of a $G$-Tikhonov space $X$ is studied. The question of what sets containing $X$ and contained in the maximal $G$-compactification $\beta_GX$ must be contained also in all other $G$-compactifications of $X$ is considered. Conditions for $\beta_GX$ to be the completion of the $G$-space $X$ with respect to a natural uniformity (proximity) on $X$ are obtained. Sufficient conditions for the existence of a smallest (minimal, unique) $G$-compactification of $X$ are given.

DOI: https://doi.org/10.4213/mzm2629

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 649–661

Bibliographic databases:

UDC: 515.122.4+515.122.536
Received: 09.04.2004
Revised: 21.03.2005

Citation: K. L. Kozlov, V. A. Chatyrko, “On $G$-Compactifications”, Mat. Zametki, 78:5 (2005), 695–709; Math. Notes, 78:5 (2005), 649–661

Citation in format AMSBIB
\Bibitem{KozCha05}
\by K.~L.~Kozlov, V.~A.~Chatyrko
\paper On $G$-Compactifications
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 695--709
\mathnet{http://mi.mathnet.ru/mz2629}
\crossref{https://doi.org/10.4213/mzm2629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252950}
\zmath{https://zbmath.org/?q=an:1114.54016}
\elib{http://elibrary.ru/item.asp?id=9173126}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 649--661
\crossref{https://doi.org/10.1007/s11006-005-0168-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644440339}


Linking options:
  • http://mi.mathnet.ru/eng/mz2629
  • https://doi.org/10.4213/mzm2629
  • http://mi.mathnet.ru/eng/mz/v78/i5/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sokolovskaya, “A Method for Constructing Semilattices of $G$-Compactifications”, Math. Notes, 82:6 (2007), 827–835  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. van Mill J., “On the $G$-compactifications of the rational numbers”, Monatsh. Math., 157:3 (2009), 257–266  crossref  mathscinet  zmath  isi  scopus  scopus
    3. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Sb. Math., 201:1 (2010), 103–128  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Google L., Megrelishvili M., “Semigroup Actions: Proximities, Compactifications and Normality”, Topology Proceedings, Vol 35, Topology Proceedings, 35, Auburn Univ, 2010, 37–71  mathscinet  zmath  isi
    5. K. L. Kozlov, “Topology of actions and homogeneous spaces”, Sb. Math., 204:4 (2013), 588–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Kozlov K.L., “Spectral Decompositions of Spaces Induced by Spectral Decompositions of Acting Groups”, Topology Appl., 160:11, SI (2013), 1188–1205  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Shirazi Fatemah Ayatollah Zadeh, Mahmoodi M.A., Raeisi M., “On Distality of a Transformation Semigroup with One Point Compactification of a Discrete Space as Phase Space”, Iran. J. Sci. Technol. Trans. A-Sci., 40:A4 (2016), 209–217  crossref  mathscinet  zmath  isi  scopus
    8. Kozlov K.L., “R-Factorizable G-Spaces”, Topology Appl., 227 (2017), 146–164  crossref  mathscinet  zmath  isi  scopus  scopus
    9. E. Martyanov, “Equiuniform Quotient Spaces”, Math. Notes, 104:6 (2018), 866–885  mathnet  crossref  crossref  isi  elib
    10. Whittington K., “The Sin Property in Homeomorphism Groups”, Topology Appl., 251 (2019), 94–106  crossref  mathscinet  zmath  isi  scopus
    11. E. Martyanov, “$\mathbb R$-factorizability of $G$-spaces in the category G-Tych”, Izv. Math., 83:2 (2019), 315–329  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:326
    Full text:68
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019